# SDR 2007UALA01092

- Difficulty date: April 7, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 32,591 hours, 12,329 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Condition: Faulty
- Location: Flight Attend
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT LEFT O2 MASK CASING BRACKET BROKEN.  [SUP 06-01-07]   REPLACED AFT ATTENDANTS O2 MASK.
